# SDR AALA201511099005

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 64,219 hours, 23,934 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Safety Valve
- Part number: S4340131004
- Part serial: 01589
- Condition: Defective
- Location: Zone 700
- Part time: 31,329 hours, 11,274 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOORS REMAINED PARTIALLY OPEN AFTER RETRACTION.  RECYCLED IAW ECAM, DOORS AGAIN REMAINED OPEN FOR ABOUT A MINUTE BEFORE CLOSING.  REPLACED SAFETY VLV & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 32-31-17-00-001-A & 32-31-00-710-005-A.
